# SDR P2EA98301

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 709
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - SEAT TRACK CRACKED AT BS 709, RBL 25 INCHES, WL 203.1, DEFECT SIZE LENGTH .625 INCH.  REPAIRED FLOORBEAM SECTION FROM BS 698 AND BS 717, RBL 25 INCHES PER BOEING SERVICE BULLETIN 737-57-1210 DATED APRIL 4, 1991 SECTION III FIG 5 AND BOEING FAX COO-SJO-98-09933RR DATED NOV 25, 1998.  (M)
